# SDR DALA201910316324

- Difficulty date: October 30, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 70,303 hours, 26,887 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5640, L/P 1337973) CRACK ON INNER SKIN ON R4 PASSENGER DOOR. CORRECTIVE ACTION: INNER SKIN ON R4 PASSENGER DOOR WAS REPAIRED PER B757-200 ETI-57-19-134 REV. ORIGINAL AND ER/A 582546-14 REV. ORIGINAL.
